Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Calculus of Variations

Managing Editor: Duzaar, Frank / Kinnunen, Juha

Editorial Board: Armstrong, Scott N. / Balogh, Zoltán / Cardiliaguet, Pierre / Dacorogna, Bernard / Dal Maso, Gianni / DiBenedetto, Emmanuele / Fonseca, Irene / Gianazza, Ugo / Ishii, Hitoshi / Kristensen, Jan / Manfredi, Juan / Martell, Jose Maria / Mingione, Giuseppe / Nystrom, Kaj / Riviére, Tristan / Schaetzle, Reiner / Shen, Zhongwei / Silvestre, Luis / Tonegawa, Yoshihiro / Touzi, Nizar / Wang, Guofang

IMPACT FACTOR 2017: 1.676

CiteScore 2017: 1.30

SCImago Journal Rank (SJR) 2017: 2.045
Source Normalized Impact per Paper (SNIP) 2017: 1.138

Mathematical Citation Quotient (MCQ) 2017: 1.15

See all formats and pricing
More options …
Volume 6, Issue 2


Localization principle and relaxation

Jean-Philippe Mandallena
Published Online: 2013-04-01 | DOI: https://doi.org/10.1515/acv-2013-0101


Relaxation theorems for multiple integrals on

, where
, are proved under general conditions on the integrand
which is Borel measurable and not necessarily finite. We involve a localization principle that we previously used to prove a general lower semicontinuity result. We apply these general results to the relaxation of nonconvex integrals with exponential-growth.

Keywords: Relaxation; W1,q-quasiconvexification; ru-usc integrand; Young measures; equi-integrability; localization principle; exponential-growth

About the article

Received: 2011-07-07

Revised: 2012-12-22

Accepted: 2013-01-04

Published Online: 2013-04-01

Published in Print: 2013-04-01

Citation Information: Advances in Calculus of Variations, Volume 6, Issue 2, Pages 217–246, ISSN (Online) 1864-8266, ISSN (Print) 1864-8258, DOI: https://doi.org/10.1515/acv-2013-0101.

Export Citation

© 2013 by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Omar Anza Hafsa and Jean-Philippe Mandallena
Bulletin des Sciences Mathématiques, 2018, Volume 142, Page 49

Comments (0)

Please log in or register to comment.
Log in